# SDR JJBA20240219047

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, RH DOUBLER ON FLOOR STRUCTURE AT FR 49 OVER OMEGA BEAM FOUND CORRODED. RH DOUBLER AT FR49 FLOOR STRUCTURE BLENDED OUT OF LIMITS. RH DOUBLER AT FR 49 REMOVED AND INSTALLED
